# SDR CALA9601402

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L CORRODED IN FORWARD CARGO COMPARTMENT BETWEEN BS 480 AND 500.  THE CORRODED AREA WAS CUT OUT, A STRINGER AND SPLICE WERE FABRICATED AND INSTALLED IAW 51-20-2.
